# SDR 2025FA0000378

- Difficulty date: May 8, 2025
- Submitted: May 27, 2025
- Operation: General aviation
- Aircraft: N824NE
- Make and model: Cessna 525C
- Aircraft serial: 0447
- Aircraft time: 757 hours, 438 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Part number: MS27484T2YF4P
- Condition: Unsecure
- Location: Zone 100
- Part time: 757 hours, 438 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMB,  WITH AUTOPILOT ENGAGED, CREW WAS ALERTED TO A RT WING OVERTEMP MESSAGE, FOLLOWED BY AUTOPILOT DOING UNCOMMANDED LT & RT ROLLS RAPIDLY, AUTOPILOT DISENGAGED BY CREW & THE ACFT FLOWN BY HAND. CREW NOTED THAT THE AILERON TRIM INDICATED FULL LT DEFLECTION & WOULD NOT RESPOND TO SWITCH MOVEMENT.  DESCENDED & LANDED SAFELY. UPON TOUCHDOWN, CREW WAS ALERTED TO A WOW MISCOMPARE MESSAGE. NOTED WITH ENGS AT IDLE POWER WITH ALL ANTI-ICE SELECTED OFF, BOTH LT & RT WING OVERHEAT MESSAGES ILLUMINATED. ACRT TURNED OVER TO MAINT, ARES DATA DOWNLOADED & SENT TO MANUFACTURER FOR EVALUATION. MANUFACTURER REVIEWED THE DATA & ADVISED TECHS TO INSPECT CONDITION & SECURITY OF ELECTRICAL CONNECTOR PS001. MAINTGAINED ACCESS TO CONNECTOR PS001 & DISCOVERED CONNECTOR WAS NOT LOCKED IN PLACE & LOOSE. MAINT INSPECTED THE CONNECTOR, ELECTRICAL PINS & SOCKETS, NO ISSUES NOTED. CONNECTOR PS001 REINSTALLED & SYSTEMS WERE CHECKED IAW MM.
